Posted by porkpiehat on December 31, 2012, at 12:53:53
I've been working out for YEARS and since I've started boosting my AD with Abilify (2-2.5mgs), I've lost my imperative and ability to exercise.
When I force myself in with a trainer, I am completely exhausted after 15-20 mins and I feel like my heart is going to burst out of my chest. Also, that adrenaline rush or whatever it is that makes you keep going and enjoy yourself never comes.
It even affects my posture...I'm constantly fighting a slouch and shoulder pain, whereas before I could connect to and feel those postural and stabilize muscles firing.
The other consideration, of course, is that it boosts my Celexa, which has always made me very hedonistic and compulsive. So I'm drinking and smoking a lot...but then I was at this point before and still going to the gym.
I've tried taking ritalin before the workout, but I'm afraid that's just hiking my heartheart instead of giving me energy.
I'm happier than I've been in a while, but I'm worried that I'm trading my physical health for mental well-being. Grrr!